Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

282 Publications


1997 | Journal Article | LibreCat-ID: 16552
M. Dellnitz, A. Hohmann, O. Junge, and M. Rumpf, “Exploring invariant sets and invariant measures,” Chaos: An Interdisciplinary Journal of Nonlinear Science, pp. 221–228, 1997.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16535
M. Dellnitz and O. Junge, “Almost Invariant Sets in Chua’s Circuit,” International Journal of Bifurcation and Chaos, pp. 2475–2485, 1997.
LibreCat | DOI
 

1996 | Book Chapter | LibreCat-ID: 16533
M. Dellnitz and A. Hohmann, “The Computation of Unstable Manifolds Using Subdivision and Continuation,” in Nonlinear Dynamical Systems and Chaos, Basel, 1996.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16550
M. Dellnitz, M. Field, M. Golubitsky, J. Ma, and A. Hohmann, “Cycling Chaos,” International Journal of Bifurcation and Chaos, pp. 1243–1247, 1995.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16532
M. Dellnitz and C. Heinrich, “Admissible symmetry increasing bifurcations,” Nonlinearity, pp. 1039–1066, 1995.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16551
M. Dellnitz, M. Golubitsky, A. Hohmann, and I. Stewart, “Spirals in Scalar Reaction–Diffusion Equations,” International Journal of Bifurcation and Chaos, pp. 1487–1501, 1995.
LibreCat | DOI
 

1995 | Book Chapter | LibreCat-ID: 16611
M. Golubitsky, J. Marsden, I. Stewart, and M. Dellnitz, “The constrained Liapunov-Schmidt procedure and periodic orbits,” in Normal Forms and Homoclinic Chaos, Providence, Rhode Island, 1995.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16510
P. J. Aston and M. Dellnitz, “Symmetry Breaking Bifurcations of Chaotic Attractors,” International Journal of Bifurcation and Chaos, pp. 1643–1676, 1995.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16542
M. Dellnitz and I. Melbourne, “A note on the shadowing lemma and symmetric periodic points,” Nonlinearity, pp. 1067–1075, 1995.
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16549
M. Dellnitz, M. Golubitsky, and M. Nicol, “Symmetry of Attractors and the Karhunen-Loève Decomposition,” in Trends and Perspectives in Applied Mathematics, New York, NY, 1994.
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16544
M. Dellnitz and J. Scheurle, “Eigenvalue Movement for a Class of Reversible Hamiltonian Systems with Three Degrees of Freedom,” in Dynamics, Bifurcation and Symmetry, Dordrecht, 1994.
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 16541
M. Dellnitz and I. Melbourne, “Generic movement of eigenvalues for equivariant self-adjoint matrices,” Journal of Computational and Applied Mathematics, pp. 249–259, 1994.
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 17014
M. Dellnitz, “Collisions of chaotic attractors,” Schlaglichter der Forschung: Zum 75. Jahrestag der Universität Hamburg, pp. 411–428, 1994.
LibreCat
 

1993 | Journal Article | LibreCat-ID: 16633
I. Melbourne and M. Dellnitz, “Normal forms for linear Hamiltonian vector fields commuting with the action of a compact Lie group,” Mathematical Proceedings of the Cambridge Philosophical Society, pp. 235–268, 1993.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16518
E. Barany, M. Dellnitz, and M. Golubitsky, “Detecting the symmetry of attractors,” Physica D: Nonlinear Phenomena, pp. 66–87, 1993.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16634
I. Melbourne, M. Dellnitz, and M. Golubitsky, “The structure of symmetric attractors,” Archive for Rational Mechanics and Analysis, pp. 75–98, 1993.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 17013
M. Dellnitz, “The equivariant Darboux theorem,” Lectures in Applied Mathematics, vol. 29, pp. 163–169, 1993.
LibreCat
 

1992 | Journal Article | LibreCat-ID: 16548
M. Dellnitz, I. Melbourne, and J. E. Marsden, “Generic bifurcation of Hamiltonian vector fields with symmetry,” Nonlinearity, pp. 979–996, 1992.
LibreCat | DOI
 

1992 | Journal Article | LibreCat-ID: 17012
M. Dellnitz, “Computational bifurcation of periodic solutions in systems with symmetry,” IMA Journal of Numerical Analysis, vol. 12, no. 3, pp. 429–455, 1992.
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16546
M. Dellnitz, M. Golubitsky, and I. Melbourne, “Mechanisms of Symmetry Creation,” in Bifurcation and Symmetry, Basel, 1992.
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed